# SDR HALA20241011287

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 44,308 hours, 7,084 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BULK CARGO VENT FAULT. DIV TO OAK. REMOVED AND REPLACED BULK CARGO EXTRACTION FAN PER AMM 21-28-53. OP CHK GOOD OK FOR SVC.
